# SDR DALA13002193213

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER ENTRANCE LOWER MID FWD SHAPE FITTING CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   REPLACED SHAPE SILL IAW SRM 51-42-11, L=4.0 W=2.0 D=.050.
